# SDR FDEA200905171697

- Difficulty date: May 17, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N244FE
- Make and model: Boeing 727277
- Aircraft serial: 21647
- Aircraft time: 43,596 hours, 34,294 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65162318
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LEADING EDGE HAS BULGING SEALANT AND CORROSION AT WS 510 UPPER   SURFACE ABOVE SPAR.   FABRICATED REPAIR FILLERS & DOUBLER IAW B727 SRM 57-30-4 FIG 6.  TREATED & PRIMED PARTS & AREA IAW SRM 51-10-2.  FLAP SHOT PEEN AREA IAW EA 7-5710-127964.  INSTALLED REPAIRS, STIFFENERS, CHANNELS, RIBS, SEALS & RETAINERS, IAW SRM 57-30-4 FIG 6, 51-30-2 & EA 7-5710-127964.  CLOSED FUEL PANELS & LEAK CHECKED IAW MM 28-11-021-4 & 28-11-000-6.
